| Model Number |
500001002002 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 integrated main, main drawer 4.1 was broken and none of the pockets would open.The customer attempted to troubleshoot with reboot, but still the issue persisted.The customer stated that this malfunction occurred while dispensing the medication and caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 07-jan-2011 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the main drawer 4.1 was broken.A field service engineer found that the half of drawer 4.1 had no pockets being detected.Upon inspection, the machine was found to have the row board cable on the drawer controller board partially disconnected.The row board cable was reseated to resolve the issue.The system functioned as intended after the field service engineer repaired the device.